Duke Mathematical Journal

The relationship between the index of a strongly stable periodic linear Hamiltonian vectorfield and the index of its stability domain

Richard Cushman

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 45, Number 4 (1978), 701-709.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077313094

Digital Object Identifier
doi:10.1215/S0012-7094-78-04532-5

Mathematical Reviews number (MathSciNet)
MR518101

Zentralblatt MATH identifier
0403.58003

Subjects
Primary: 58F05
Secondary: 34C35 70H99: None of the above, but in this section

Citation

Cushman, Richard. The relationship between the index of a strongly stable periodic linear Hamiltonian vectorfield and the index of its stability domain. Duke Math. J. 45 (1978), no. 4, 701--709. doi:10.1215/S0012-7094-78-04532-5. https://projecteuclid.org/euclid.dmj/1077313094


Export citation

References

  • [1] J. J. Duistermaat, On the Morse index in variational calculus, Advances in Math. 21 (1976), no. 2, 173–195.
  • [2] J. J. Duistermaat, Fourier integral operators, Courant Institute of Mathematical Sciences New York University, New York, 1973.
  • [3] I. M. Gel'fand and V. B. Lidskiĭ, On the structure of the regions of stability of linear canonical systems of differential equations with periodic coefficients, Amer. Math. Soc. Transl. (2) 8 (1958), 143–181.
  • [4] M. G. Kreĭ n, The basic propositions of the theory of $\lambda$-zones of stability of a canonical system of linear differential equations with periodic coefficients, In memory of Aleksandr Aleksandrovič Andronov, Izdat. Akad. Nauk SSSR, Moscow, 1955, pp. 413–498.
  • [5] R. Cushman and J. J. Duistermaat, The behavior of the index of a periodic linear Hamiltonian system under iteration, Advances in Math. 23 (1977), no. 1, 1–21.
  • [6] J. V. Ralston, On the construction of quasimodes associated with stable periodic orbits, Comm. Math. Phys. 51 (1976), no. 3, 219–242.

See also

  • See also: Richard Cushman. Corrections: The relationship between the index of a strongly stable periodic linear Hamiltonian vectorfield and the index of its stability domain. Duke Math. J. Vol. 46, No. 4 (1979), pp. 881–882.